Toggle Main Menu Toggle Search

ePrints

Counterexamples to Rational Dilation on Symmetric Multiply Connected Domains

Lookup NU author(s): James Pickering

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Pickering J

Publication type: Article

Journal: Complex Analysis and Operator Theory

Year: 2010

Volume: 4

Issue: 1

Pages: 55-95

Print publication date: 01/04/2010

ISSN (print): 1661-8254

ISSN (electronic): 1661-8262

Publisher: Birkhaeuser Verlag AG

URL: http://dx.doi.org/10.1007/s11785-008-0079-5

DOI: 10.1007/s11785-008-0079-5


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share